# SDR REXA2016011700080

- Difficulty date: January 17, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAILS NR 1, 2 & 5 ERODED.  REPLACED RT FLOOR SEAT RAIL SECTIONS NR 1 & 2 WITH SERVICEABLE SEAT RAILS.  FABRICATED SEAT RAIL SECTION NR 5 & INSTALLED IAW AMM 53-01-11-400-802 & REO 601R-53-00-485.
